# SDR AALA201608129021

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 53,218 hours, 19,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2502225
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT LENS COVER MISSING ABOVE L1 DOOR.  INSTALLED NEW LENS COVER.
